American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Karsten Urban and Anthony T. Patera. An improved error bound for reduced basis approximation of linear parabolic problems. Math. Comp. 83 (2014) 1599-1615.
Abstract, references, and article information
View Article: PDF

[2] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1